MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC SUPERDIMENSION; ENDOSCOPIC CYTOLOGY BRUSH

COVIDIEN LP - SUPERDIMENSION INC SUPERDIMENSION; ENDOSCOPIC CYTOLOGY BRUSH
Model Number SDNB2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 03/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pneumothorax is a known short-term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter a pneumothorax was discovered after the case.They were not sure which device caused the event.The patient is still admitted in the hospital.

Brand Name
SUPERDIMENSION
Common Device Name
ENDOSCOPIC CYTOLOGY BRUSH
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key8499913
Report Number3004962788-2019-00018
Device Sequence Number1871471
Product Code FDX
UDI-Device Identifier10884521200531
UDI-Public10884521200531
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K834402
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDNB2000
Device Catalogue NumberSDNB2000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2019
Initial Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient Weight61